Volume 27, Number 5
Previous Issue Next Issue

J. Comp. Math., 27 (2009), pp. 561-562

Preview Full PDF 391 4988 Abstract

Liuqiang Zhong, Shi Shu, Gabriel Wittum & Jinchao Xu

10.4208/jcm.2009.27.5.011

J. Comp. Math., 27 (2009), pp. 563-572.

Preview Full PDF 359 5001 Abstract

Ralf Hiptmair & Weiying Zheng

10.4208/jcm.2009.27.5.012

J. Comp. Math., 27 (2009), pp. 573-603.

Preview Full PDF 299 5258 Abstract

Tzanio V. Kolev & Panayot S. Vassilevski

10.4208/jcm.2009.27.5.013

J. Comp. Math., 27 (2009), pp. 604-623.

Preview Full PDF 318 5264 Abstract

Mario Bebendorf & Joerg Ostrowski

10.4208/jcm.2009.27.5.014

J. Comp. Math., 27 (2009), pp. 624-641.

Preview Full PDF 293 5817 Abstract

Markus Clemens, Jens Lang, Delia Teleaga & Georg Wimmer

10.4208/jcm.2009.27.5.015

J. Comp. Math., 27 (2009), pp. 642-656.

Preview Full PDF 402 4823 Abstract

R.H.W. Hoppe & J. Schöberl

10.4208/jcm.2009.27.5.016

J. Comp. Math., 27 (2009), pp. 657-676.

Preview Full PDF 294 4770 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard